# SDR CALA2011071400493

- Difficulty date: July 14, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 35,146 hours, 12,651 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895626
- Part serial: 5309
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 31,471 hours, 14,154 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED TRIP OFF LIGHT ILLUMINATED--WILL NOT RESET-- CAME ON AT LEVEL 33K REPLACED PRECOOLER CONT VLV PER 36-12-02.  CHECKS GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT 1380503  /N OFF 05309 VALVE, PRECOOLER  OFF 29-3617-9-0001 5309 ON 29-3617-9-0001 4648.
